Publicação: Duality between coordinates and Dirac field
Nenhuma Miniatura disponível
Data
2000-07-06
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
The duality between the Cartesian coordinates on the Minkowski space-time and the Dirac field is investigated. Two distinct possibilities to define this duality are shown to exist. In both cases, the equations satisfied by prepotentials are of second order. (C) 2000 Elsevier B.V. B.V. All rights reserved.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Physics Letters B. Amsterdam: Elsevier B.V., v. 484, n. 3-4, p. 362-366, 2000.